Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 7, pp. 893-912
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1992__26_7_893_0,
author = {Nzengwa, R.},
title = {Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {893--912},
year = {1992},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {26},
number = {7},
mrnumber = {1199318},
zbl = {0767.73012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1992__26_7_893_0/}
}
TY - JOUR AU - Nzengwa, R. TI - Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1992 SP - 893 EP - 912 VL - 26 IS - 7 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1992__26_7_893_0/ LA - en ID - M2AN_1992__26_7_893_0 ER -
%0 Journal Article %A Nzengwa, R. %T Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1992 %P 893-912 %V 26 %N 7 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1992__26_7_893_0/ %G en %F M2AN_1992__26_7_893_0
Nzengwa, R. Resolution of a fixed point problem by an incremental method and application in nonlinear elasticity. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 26 (1992) no. 7, pp. 893-912. http://geodesic.mathdoc.fr/item/M2AN_1992__26_7_893_0/